# SDR AALA201509179010

- Difficulty date: August 29, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 40,014 hours, 26,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D57130053202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR WING BOX UPPER SKIN AT FRAME 42 & -Y1292.  REPAIRED IAW EA 254124.
